# SDR MASA2008122100751

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 16,623 hours, 16,205 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Door
- Condition: Chafed
- Location: Left & Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT UPPER AND LOWER CORE COWL DOORS CHAFE DAMAGE AT AFT EDGE.  REPAIRED WORN AFT SEAL.
